Generating Facets for the Independence System Polytope

Pierre Fouilhoux 1 Martine Labbé A. Ridha Mahjoub Hande Yaman
1 RO - Recherche Opérationnelle
LIP6 - Laboratoire d'Informatique de Paris 6
Abstract : In this paper, we present procedures to obtain facet-defining inequalities for the independence system polytope. These procedures are defined for inequalities which are not necessarily rank inequalities. We illustrate the use of these procedures by deriving strong valid inequalities for the acyclic induced subgraph, triangle free induced subgraph, bipartite induced subgraph, and knapsack polytopes. Finally, we derive a new family of facet-defining inequalities for the independence system polytope by adding a set of edges to antiwebs.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01185233
Contributor : Lip6 Publications <>
Submitted on : Wednesday, August 19, 2015 - 3:02:47 PM
Last modification on : Friday, December 13, 2019 - 9:32:04 AM

Links full text

Identifiers

Citation

Pierre Fouilhoux, Martine Labbé, A. Ridha Mahjoub, Hande Yaman. Generating Facets for the Independence System Polytope. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2009, 23 (3), pp.1484-1506. ⟨10.1137/070695988⟩. ⟨hal-01185233⟩

Share

Metrics

Record views

126